# SDR CA980318057

- Difficulty date: March 10, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,896 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Connector
- Condition: Contaminated
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE HYD. PUMP CAUTION LIGHT ON. PRESSURE SWITCH CANNON CONNECTOR WAS FOUND CONTAMINATED WITH DIRT AND MOISTURE.
